Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Atripla - Concentration issues and brain fog

<< < (3/3)

Jeff G:
Wow Mitch ... I have a constant hiss in my ears that makes it hard for me to hear in certain situations and sometime I mistakenly think I head a voice .

Music is good I suppose as long as you don't dance to it or do the worm in the grocery store to the music in your head .

Ann:

--- Quote from: mitch777 on July 08, 2013, 09:35:22 PM ---
All I can say is that I hope this will go away soon and I'm glad the tune in my head is not "You light up my life."


--- End quote ---

Oh thanks a bunch, Mitch. Now I've got that song in my head. ::) ;D

I started getting a ringing in my ears about a week or so after starting meds - and my doc admitted that most of the meds have the possibility of being somewhat ototoxic. A lot of drugs have this possible side-effect, not only hiv meds.

I'm not completely sure if it's gotten better, or if I've just become accustomed to it. It seemed pretty intense at first, but now I mainly notice it when I'm going to sleep or when the house is quiet. It doesn't really bother me now, unless I focus on it. It's like when you get a song in your head (ahem) - the more you concentrate on it, the more difficult it is to make it go away. 

you light up my life, la la la la, la, laaaaaaa......

mitch777:

--- Quote from: Jeff G on July 08, 2013, 10:17:42 PM ---

Music is good I suppose as long as you don't dance to it or do the worm in the grocery store to the music in your head .

--- End quote ---
Now you tell me. ::)  I couldn't understand why the other shoppers weren't getting in the groove.

--- Quote from: Ann on July 09, 2013, 06:20:27 AM ---Oh thanks a bunch, Mitch. Now I've got that song in my head. ::) ;D
 

you light up my life, la la la la, la, laaaaaaa......

--- End quote ---
I'm sorry. ;D

Here is an interesting link about musical hallucinations.
The comments range from interesting to funny to frightening.
Also click on the link for the article from the Sunday Telegraph.

http://bps-research-digest.blogspot.com/2008/04/hearing-music-that-isnt-there.html

mitch777:
okie dokie , I think the mystery with the music is solved!
have been having a lot of sleep issues since switching from Lunesta to Trazodone 6 days ago. was searching online L vs. T and discovered that Lunesta has the potential side affect of "auditory hallucinations"! :o
The music started to subside in frequency and volume the day after the switch. I didn't make the connection until this morning after my search.

tonight insomnia is bad after taking 100mg of traz at 11pm. (3rd night on this dose) worked last night. ??? at least Lunesta was reliable.
I will still give it a shot for 2 weeks but if things don't improve I would much rather listen to the hallucination than not sleep.

night night. (fingers crossed)

Navigation

[0] Message Index

[*] Previous page

Go to full version